# SDR ASAA2018112927154

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,362 hours, 3,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Instrument Panel
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE LNAV AND VNAV DISENGAGED AND WOULD NOT RE-ENGAGE FOR ABOUT ONE MINUTE. NO OTHER INDICATIONS OR FLAGS FMS, IRS AND GPS POSITION WERE ALL NORMAL. GROUNDED - YES. PERFORMED FMC BITE CKED L&R SENSOR INFLIGHT STATUS FAULT AND NO FAULTS NOTED REF B737-900 FIM 34-61 TASK 801. AND ALSO PERFORMED BITE CKED ON ADIRS IFLIGHT FAULTS AND NO FAULTS NOTED REF FIM 34-21 TASK 801.
